Topical collection in the Journal of Fourier Analysis and Applications (Springer Nature)

Topical collection of "Operator Theory and Fourier Analysis" in the Journal of Fourier Analysis and Applications has appeared as a result of editorial activities related to the OTHA-2021 conference. Managing Editors: Alexey Karapetyants, Vladislav Kravchenko and Ellijah Liflyand, and editorial assistant Elena Vasilyeva-Bagler. The link is here:
What is presented to the readers is a collection of works dedicated to the 80-th birthday of Stefan Samko, a recognized mathematician, mentor, colleague or/and just a friend of the contributing authors and managing editors. Short list of highlights: Stefan Samko has authored about 300 research papers and 5 monographs; since 1978 he has been organizing conferences and sessions of conferences in Russia (SU), USA, Japan, France, Italy, Turkey, UK, Portugal and Brazil; he travels a lot, participating as invited speaker in many conferences worldwide; Stefan Samko is a member of Editorial Boards of 13 Scientific international Journals; he was a coordinator of several major Russian and European grants, including INTAS project which united four teams from Finland, Portugal, Georgia, Azerbaijan. Now, more details and personal identity. 
The managing editors are thankful to the Editor-in-Chief of the Journal of Fourier Analysis and Applications, Professor Hans Feichtinger, for such a wonderful opportunity. This collection contains articles by leading scientists from Norway, Georgia, Czech Republic, Russia, Mexico, Ukraine, Germany, Spain, Japan, Italy, Hungary, Argentina, Pakistan and others. 
This topical collection will undoubtedly serve as a source of new insights and mathematical ideas, and will be a significant contribution to the development of methods of harmonic analysis and theory of operators, in relation to new rapidly developing areas of analysis. Preface to the topical collection is available for open access
There is another Special Issue still, composed of ten research articles and one bibliographical article also dedicated to the 80th anniversary of Professor Samko. It was recently published in the Journal of Mathematical Sciences (Series A) in the Volume 266 Number 3 • September 21, 2022.